ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

January 2015 , Volume 14 , Issue 1

Select all articles

Export/Reference:

Preface
Bernd Kawohl and Juan J. Manfredi
2015, 14(1): i-i doi: 10.3934/cpaa.2015.14.1i +[Abstract](627) +[PDF](91.2KB)
On the Dirichlet boundary value problem for the normalized $p$-laplacian evolution
Agnid Banerjee and Nicola Garofalo
2015, 14(1): 1-21 doi: 10.3934/cpaa.2015.14.1 +[Abstract](1042) +[PDF](486.2KB)
Very weak solutions of singular porous medium equations with measure data
Verena Bögelein, Frank Duzaar and Ugo Gianazza
2015, 14(1): 23-49 doi: 10.3934/cpaa.2015.14.23 +[Abstract](1045) +[PDF](523.0KB)
On the validity of the Euler-Lagrange system
Menita Carozza, Jan Kristensen and Antonia Passarelli di Napoli
2015, 14(1): 51-62 doi: 10.3934/cpaa.2015.14.51 +[Abstract](972) +[PDF](390.6KB)
On a conjectured reverse Faber-Krahn inequality for a Steklov--type Laplacian eigenvalue
Vincenzo Ferone, Carlo Nitsch and Cristina Trombetti
2015, 14(1): 63-82 doi: 10.3934/cpaa.2015.14.63 +[Abstract](838) +[PDF](472.4KB)
Mean value properties of fractional second order operators
Fausto Ferrari
2015, 14(1): 83-106 doi: 10.3934/cpaa.2015.14.83 +[Abstract](868) +[PDF](464.9KB)
Sharp rate of convergence to Barenblatt profiles for a critical fast diffusion equation
Marek Fila and Michael Winkler
2015, 14(1): 107-119 doi: 10.3934/cpaa.2015.14.107 +[Abstract](812) +[PDF](376.4KB)
A counterexample to finite time stopping property for one-harmonic map flow
Yoshikazu Giga and Hirotoshi Kuroda
2015, 14(1): 121-125 doi: 10.3934/cpaa.2015.14.121 +[Abstract](976) +[PDF](296.7KB)
Phragmén--Lindelöf theorem for infinity harmonic functions
Seppo Granlund and Niko Marola
2015, 14(1): 127-132 doi: 10.3934/cpaa.2015.14.127 +[Abstract](894) +[PDF](337.8KB)
Remarks on the comparison principle for quasilinear PDE with no zeroth order terms
Shigeaki Koike and Takahiro Kosugi
2015, 14(1): 133-142 doi: 10.3934/cpaa.2015.14.133 +[Abstract](1144) +[PDF](360.9KB)
Convergence of equilibria for incompressible elastic plates in the von Kármán regime
Marta Lewicka and Hui Li
2015, 14(1): 143-166 doi: 10.3934/cpaa.2015.14.143 +[Abstract](647) +[PDF](487.9KB)
General existence of solutions to dynamic programming equations
Qing Liu and Armin Schikorra
2015, 14(1): 167-184 doi: 10.3934/cpaa.2015.14.167 +[Abstract](883) +[PDF](405.8KB)
Mean value properties and unique continuation
José G. Llorente
2015, 14(1): 185-199 doi: 10.3934/cpaa.2015.14.185 +[Abstract](928) +[PDF](427.4KB)
Stability of degenerate parabolic Cauchy problems
Teemu Lukkari and Mikko Parviainen
2015, 14(1): 201-216 doi: 10.3934/cpaa.2015.14.201 +[Abstract](967) +[PDF](414.6KB)
An obstacle problem for Tug-of-War games
Juan J. Manfredi, Julio D. Rossi and Stephanie J. Somersille
2015, 14(1): 217-228 doi: 10.3934/cpaa.2015.14.217 +[Abstract](852) +[PDF](361.5KB)
Optimal matching problems with costs given by Finsler distances
J. M. Mazón, Julio D. Rossi and J. Toledo
2015, 14(1): 229-244 doi: 10.3934/cpaa.2015.14.229 +[Abstract](760) +[PDF](465.1KB)
Optimal reaction exponent for some qualitative properties of solutions to the $p$-heat equation
Susana Merchán, Luigi Montoro and I. Peral
2015, 14(1): 245-268 doi: 10.3934/cpaa.2015.14.245 +[Abstract](865) +[PDF](514.0KB)
Statistical exponential formulas for homogeneous diffusion
Matthew B. Rudd
2015, 14(1): 269-284 doi: 10.3934/cpaa.2015.14.269 +[Abstract](752) +[PDF](455.7KB)
Global gradient estimates in elliptic problems under minimal data and domain regularity
Andrea Cianchi and Vladimir Maz'ya
2015, 14(1): 285-311 doi: 10.3934/cpaa.2015.14.285 +[Abstract](1062) +[PDF](550.5KB)
Nonuniqueness in vector-valued calculus of variations in $L^\infty$ and some Linear elliptic systems
Nikos Katzourakis
2015, 14(1): 313-327 doi: 10.3934/cpaa.2015.14.313 +[Abstract](968) +[PDF](494.8KB)
First eigenfunctions of the 1-Laplacian are viscosity solutions
Bernd Kawohl and Friedemann Schuricht
2015, 14(1): 329-339 doi: 10.3934/cpaa.2015.14.329 +[Abstract](933) +[PDF](378.9KB)
Some properties of minimizers of a variational problem involving the total variation functional
Florian Krügel
2015, 14(1): 341-360 doi: 10.3934/cpaa.2015.14.341 +[Abstract](966) +[PDF](590.1KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]